The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2005, volume: 292, number: 1-3

  1. Jean-Paul Allouche, Jeffrey Shallit, Guentcho Skordev
    Self-generating sets, integers with missing blocks, and substitutions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:1-15 [Journal]
  2. John S. Caughman IV, Mark S. MacLean, Paul Terwilliger
    The Terwilliger algebra of an almost-bipartite P- and Q-polynomial association scheme. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:17-44 [Journal]
  3. Nikias de Feyter
    The embedding in AG(3, q) of (0, 2)-geometries containing a planar net. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:45-54 [Journal]
  4. Angelika Hellwig, Dieter Rautenbach, Lutz Volkmann
    Cuts leaving components of given minimum order. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:55-65 [Journal]
  5. Anthony J. W. Hilton, Jerzy Wojciechowski
    Amalgamating infinite latin squares. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:67-81 [Journal]
  6. Peter Jenkins
    Embedding partial G-designs where G is a 4-cycle with a pendant edge. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:83-93 [Journal]
  7. Ken-ichi Kawarabayashi, Atsuhiro Nakamoto, Yoshiaki Oda, Mamoru Watanabe
    Acute triangles in 4-connected maximal plane graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:95-106 [Journal]
  8. Aleksandra Korolova
    Ramsey numbers of stars versus wheels of similar sizes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:107-117 [Journal]
  9. Wensong Lin, Peter Che Bor Lam, Zengmin Song
    Circular chromatic numbers of some distance graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:119-130 [Journal]
  10. Maksim Maydanskiy
    The incidence coloring conjecture for graphs of maximum degree 3. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:131-141 [Journal]
  11. Hirobumi Mizuno, Iwao Sato
    Bartholdi zeta functions of line graphs and middle graphs of graph coverings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:143-157 [Journal]
  12. Ladislav Stacho, Dávid Szeszlér
    On a generalization of Chva'tal's condition giving new hamiltonian degree sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:159-165 [Journal]
  13. A. Pawel Wojda, Mariusz Wozniak, Irmina A. Ziolo
    On self-complementary supergraphs of (n, n)-graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:167-185 [Journal]
  14. Livio Colussi, Michele Conforti, Giacomo Zambelli
    Disjoint paths in arborescences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:292, n:1-3, pp:187-191 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002